# SDR ABXA20250710144

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 73,855 hours, 47,267 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Mec
- Condition: Overtemp
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT "FWD EQP OVHT " ON EICAS , A/C RETURNED TO THE GATE (BTB)  MTX GROUNDED A/C. MTX THEN COOLED MEC WITH EXTERNAL AC UNIT , AND PERFORMED OPERATIONAL CHECK OF EQUIPMENT COOLING PER B 767 AMM 21-58-00. OPS CHECK GOOD.  A/C WAS HEAT SOAKED DUE TO HIGH TEMPS IN PHX. MTX RETURNED A/C TO SERVICE .
